Acta Mathematica

, Volume 178, Issue 2, pp 143–167

Equivalent norms on lipschitz-type spaces of holomorphic functions

  • Konstantin M. Dyakonov
Article

DOI: 10.1007/BF02392692

Cite this article as:
Dyakonov, K.M. Acta Math. (1997) 178: 143. doi:10.1007/BF02392692

Copyright information

© Institut Mittag-Leffler 1997

Authors and Affiliations

  • Konstantin M. Dyakonov
    • 1
    • 2
  1. 1.St. Petersburg University of Electrical EngineeringSt. PetersburgRussia
  2. 2.Departamento de Análisis MatemáticoUniversidad de La LagunaLa Laguna TenerifeSpain